MathSciNet Relay Station
MathSciNet bibliographic data
MR2071653 (2005e:13026) 13D45 (13H10)
Rogers, Mark W. The index of reducibility of parameter ideals in low dimension. J. Algebra 278 (2004), no. 2, 571–584.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement